# SDR ABXA20160729127

- Difficulty date: July 29, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T88062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD CHORD OF RT LONGERON COMMON TO THE ATTACH POINT FOR THE SHEAR LINK AT FS 965.  REMOVED CORROSION FROM OTBD CHORD OF RT LONGERON COMMON TO THE ATTACH POINT FOR THE LINK AT FS 964.  REPAIRED IAW REA NR B653-62145-MR.  CORRODED LEVEL 2, PN 145T8806-2, PN CHORD, OTBD LONGERON, EXACT FS/BS LOCATION ON ACFT, FROM STA 964 TO STA 966, EXACT STR/WS LOCATION ON A/C: FROM RT TO LONGERON.  ACFT WAS GROUNDED.
